# SDR AU510001575

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT642A
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 7002260903
- Condition: Faulty
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER AUTOPILOT SERVO/YAW DAMPER FAULTY, OTHER CAUSE: FAILURE OF INTERNAL MECHANISM.
